Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Bögelein - F. Duzaar - G. Mingione

The boundary regularity of non-linear parabolic systems I

created by mingione on 29 Sep 2012

[BibTeX]

Published Paper

Inserted: 29 sep 2012

Journal: Ann. Inst. H. Poincaré Anal. Non Linéaire
Volume: 27
Pages: 201-255
Year: 2010

Abstract:

This is the first part of a work aimed at establishing that for solutions to Cauchy–Dirichlet problems involving general non-linear systems of parabolic type, almost every parabolic boundary point is a Hölder continuity point for the spatial gradient of solutions. Here we develop the basic necessary and sufficient condition for establishing the regular nature of a boundary point

Credits | Cookie policy | HTML 5 | CSS 2.1